I have a rather embarrassing question.....I am in the second week of phase 2 after doing the SS. During the first 2 weeks I was having normal bowel movements. Over the last few days I have become constipated. This is not a usual problem with me. I am taking the FF kit. When I have tried to donate blood in the past I have not been able to because they say that my iron is too low. Not necessarily too low for me but not high enough to donate. So for this reason I felt it a good idea to order the multi vitamin with iron. Now I am wondering though if that may be the cause for the constipation all of a sudden. If not then I am not sure what the problem is because I am using the FSO and flax seeds. I have read elsewhere that others have said that using magnesium has helped with constipation, but I though that I would ask first and see if maybe I should not be using the multi with iron instead. Unfortunately I just ordered and received a multi with iron for my next month to begin using in a week or so, I would be grateful if someone could advise. Thanks
You'll definitely want to use the Multi with Iron being that your iron levels run low. Constipation can be causeed by different things during the different stages of detox. Rebounding will get things going as well as adding in the magnesium. Most of us are low on magnesium so don't be afraid of adding it in. It's crucial to muscle funtion...your colon being a muscle
No need for this to be an embarrassing question - we're all in this together here on the Forum.
The constipation you're experiencing could be the result of the multi vitamin with iron, but constipation is a pretty common response by our bodies any time we make a major dietary shift. Be sure you're drinking lots of water, eating plenty of Phase 1 veges and walking or rebounding regularly. All those things will help keep your digestive system moving.
As you've read in other posts, magnesium can be of assistance in this area as well. Many of us rely on it for help in the digestion department as well as for aches and pains. If you decide to try the magnesium, start out with a low dose and increase it gradually. Too much too soon can result in diarrhea. Start with 400 mg and increase to 800 or 1200 if needed.
Keep us posted -- we're here to support you.
Make sure that you are using "ground flax seeds" rather than "flax meal"- I made that substitution once and had similar problems! Try the magnesium and be patient with your body Also, a big salad can help too!